# SDR CA111227002

- Difficulty date: December 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 10 MINUTES INTO CRUISE, THE PILOT REPORTED AN UNCOMMANDED ACCELERATION OF THE ENGINE AND ALL PARAMETERS.  TORQUE ESTABLISHED AT 2200 FT LB, NG 108 PERCENT.  THE PILOT INCREASED ALTITUDE AND CONTINUED TOWARDS HERVY BAY AIRPORT.  ONCE WITHIN SAFE GLIDING RANGE, EMERGENCY WAS DECLARED AND THE ENGINE WAS SHUTDOWN AND SECURED. THE ACFT LANDED SAFELY.  THE ENGINE WAS INSTALLED THE DAY BEFORE AFTER AN O/H.  THE ENGINE REMOVAL IS REQUIRED DUE TO OVERTORQUE, NG OVERSPEED AND OVERTEMP.  ATSB HAVE NOT PLACED A PROTECTION ORDER OVER THIS ENGINE, HOWEVER THEY HAVE ASKED FOR A FULL INVESTIGATION AND REPORT ON THE FINDINGS. THE ENGINE WILL BE REMOVED OVER THE COMING DAYS AND SENT FOR INVESTIGATION AND REPAIR.  A REQUEST WAS MADE TO HAVE THE FCU & PUMP ROUTED FOR INVESTIGATION.
